# SDR SWAA2025050622175

- Difficulty date: April 7, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335 INOP<[01] REMOVED; REPLACED WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY BATTERY PACK M2335 IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
